# SDR CALA2013090691086

- Difficulty date: September 6, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 72,011 hours, 26,346 cycles
- Engine: Pwa PW2037
- System (JASC): 5220 · Emergency Exits
- Part: Liner
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD EMERGENCY DOOR EICAS ILLUMINATED AT APPROXIMATELY 13000' PRESSURE NORMAL, LIGHT OUT A 30,000'.  FOUND DOOR LINING UPPER EDGE LOOSE.  REMOVED PLUG DOOR, SECURED LINING & REINSTALLED PLUG DOOR. ALL INDICATIONS NORMAL.
